Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Irregular menstrual cycle, gaining weight. Have high BP. Will Bigomet SR help ?

hi, i am 23 years old, i have been facing the problem of irregular menstrual cycle since 2 years and i get my periods almost after 4-5 months and when i get it, it goes on for a month. I have also been putting on lot of weight around 10 kgs due to this problem. It seems that i also have high blood pressure . I was also operated once for cyst in left ovary , now the doctor says that I have pcos . So plz suggest me will having bigomet sr 500 help me???? and will it help in reducing weight??
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
Biomet.metformin will help in will decrease insulin modifications like diet regulation and exercise will help you reduce weight.metformin may not reduce weight but deal with pcos and help regularise the menstrual flow and most probably it might be modifications may decrease blood pressure but follow up and medications if required may be necessary
Answered: Wed, 28 Aug 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor